# SDR CALA0200507

- Difficulty date: October 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 2,346 hours, 1,012 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: MS250112
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, ALL THREE GEAR WOULD NOT RETRACT. HAD THREE GREEN LIGHTS AND THREE RED LIGHTS WITH THE GEAR HANDLE UP. REPLACED SWITCH PER MM 32-34-11, 820-801. SWUNG GEAR SEVEAL TIMES.
